Axiomatizations of ratio equilibria in public good economies

C.G.A.M. van den Nouweland, S.H. Tijs, M.H. Wooders

Research output: Contribution to journalArticleScientificpeer-review

471 Downloads (Pure)
Original languageEnglish
Pages (from-to)627-636
Number of pages9
JournalSocial Choice and Welfare
Volume19
Issue number3
Publication statusPublished - 2002

Cite this

van den Nouweland, C. G. A. M., Tijs, S. H., & Wooders, M. H. (2002). Axiomatizations of ratio equilibria in public good economies. Social Choice and Welfare, 19(3), 627-636.